# SDR AUS20011252

- Difficulty date: November 13, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 9564308
- Condition: Cracked
- Location: Landing Gear Ret
- Part time: 7,946 cycles
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK BRACKET CRACKED.
